Aa
A
A
A
Close
Pregnancy Community
72.2k Members
Avatar universal

Will 125 mg of B6 cause problems while pregnant ?

I am 12 weeks pregnant. I have been taking unisom and B6 during weeks 8-12. I just realized my prenatal has B6 in it as well meaning I have been taking 125 mg of B6 on a lot of days. Will this cause issues!? I am very nervous now after reading about birth defects and my anxiety is very high about this.
2 Responses
3147776 tn?1549549410
I don't think you have anything to worry about, though you should always  talk to your doctor about your concerns, and any supplements you take.  This article: https://ods.od.nih.gov/factsheets/VitaminB6-Consumer/
only warns of excess vitamin B6 consumption lasting over a year.  It seems doubtful that  a few weeks will do any harm.
973741 tn?1342346373
I agree.  Try not to worry.  Tell your doctor at your next check up that should be sometime in the next 4 weeks. But I think you'll be okay. You were taking too much but not for long enough to do the harm you are worried about.  Ask your doctor for confirmation.  Congrats on the pregnancy by the way!!  Is this your first?
Have an Answer?
Top Pregnancy Answerers
13167 tn?1327197724
Austin, TX
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Get information and tips on how to help you choose the right place to deliver your baby.
Get the facts on how twins and multiples are formed and your chance of carrying more than one baby at a time.
Learn about the risks and benefits of circumcision.
What to expect during the first hours after delivery.
Learn about early screening and test options for your pregnancy.
Learn about testing and treatment for GBS bacterium.